Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 200, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 14, 2016, 2:00 PM CDT for 9 counties in Oklahoma; Crawford County, Sebastian County, Washington County, Arkansas. It was in force for 60 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2016, 2:00 PM CDT (19:00 UTC)
- Expired
- Jul 14, 2016, 3:00 PM CDT
- In force
- 60 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Crawford County, AR, Sebastian County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Haskell County, OK, Latimer County, OK, LeFlore County, OK, McIntosh County, OK, Muskogee County, OK, Pittsburg County, OK, Sequoyah County, OK
The radar
The Western Arkansas radar (KSRX), 53 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 2:05 PM CDT | TSTM WND GST 60 | 3 Wsw Webbers Falls, OK | ESTIMATED 60 MPH THUNDERSTORM WIND GUSTS |
| Jul 14, 2:15 PM CDT | TSTM WND GST 63 | Tahlequah, OK | MEASURED AT THE TAHLEQUAH MUNICIPAL AIRPORT. |
| Jul 14, 2:20 PM CDT | TSTM WND GST 60 | Cookson, OK | ESTIMATED BY A SPOTTER. RELAYED BY MEDIA. |
| Jul 14, 2:23 PM CDT | TSTM WND DMG | Sallisaw, OK | ROOF OFF BUSINESS. RELAYED VIA SOCIAL MEDIA. |
| Jul 14, 2:26 PM CDT | TSTM WND DMG | Stigler, OK | TREES WERE BLOWN DOWN |
| Jul 14, 2:30 PM CDT | TSTM WND DMG | W Wilburton, OK | TREES AND POWER LINES WERE BLOWN DOWN WEST OF TOWN |
| Jul 14, 2:30 PM CDT | TSTM WND GST 58 | 3 Wsw Wilburton, OK | MESONET STATION MEASURED 58 MPH THUNDERSTORM WIND GUSTS |
| Jul 14, 2:35 PM CDT | TSTM WND GST 60 | Hartshorne, OK | AT LEAST 60 MPH WINDS ESTIMATED IN HARTSHORNE. RELAYED BY LE FLORE COUNTY EMERGENCY MANAGEMENT. |
| Jul 14, 2:40 PM CDT | TSTM WND DMG | Keota, OK | TREES AND POWER LINES WERE BLOWN DOWN |
| Jul 14, 2:45 PM CDT | TSTM WND DMG | 4 S Wilburton, OK | LARGE TREE LIMBS WERE SNAPPED |
| Jul 14, 3:00 PM CDT | TSTM WND DMG | Fort Smith, AR | TREE DOWN |
| Jul 14, 3:05 PM CDT | TSTM WND DMG | Fort Smith, AR | POWER POLES SNAPPED. RELAYED VIA SOCIAL MEDIA. |
| Jul 14, 3:05 PM CDT | TSTM WND DMG | Fort Smith, AR | POWER LINES DOWN ALL OVER THE CITY. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 11:38 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.0 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -347 J/kg
- Mixed-layer LCL
- 1320 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -84 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 14.7
The text
As transmitted.
518
WUUS54 KTSA 141900
SVRTSA
ARC033-131-143-OKC001-021-061-077-079-091-101-121-135-142000-
/O.NEW.KTSA.SV.W.0200.160714T1900Z-160714T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
200 PM CDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...
CRAWFORD COUNTY IN NORTHWESTERN ARKANSAS...
WASHINGTON COUNTY IN NORTHWESTERN ARKANSAS...
SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
CENTRAL MCINTOSH COUNTY IN SOUTHEASTERN OKLAHOMA...
EASTERN PITTSBURG COUNTY IN SOUTHEASTERN OKLAHOMA...
NORTHERN LE FLORE COUNTY IN SOUTHEASTERN OKLAHOMA...
LATIMER COUNTY IN SOUTHEASTERN OKLAHOMA...
CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
EASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
ADAIR COUNTY IN NORTHEASTERN OKLAHOMA...
HASKELL COUNTY IN SOUTHEASTERN OKLAHOMA...
* UNTIL 300 PM CDT
* AT 158 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHWEST OF SCRAPER TO NEAR LAKE TENKILLER
STATE PARK TO NEAR RAIFORD...MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH... FAYETTEVILLE...
SPRINGDALE... VAN BUREN...
MCALESTER... TAHLEQUAH...
SALLISAW... POTEAU...
STILWELL... WILBURTON...
EUFAULA... STIGLER...
CEDARVILLE... MOUNTAINBURG...
NATURAL DAM... FARMINGTON...
ALMA... BARLING...
PRAIRIE GROVE... POCOLA...
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 23.
INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 263 AND 328.
INTERSTATE 540 BETWEEN MILE MARKERS 1 AND 14.
INTERSTATE 49 BETWEEN MILE MARKERS 22 AND 69.
THIS LINE OF STORMS HAS HAD A HISTORY OF PRODUCING WIDESPREAD WIND
DAMAGE. THESE ARE VERY DANGEROUS STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS HAVE
HAD A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS NORTHEAST
OKLAHOMA. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS!
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3583 9396 3576 9396 3576 9395 3566 9398
3566 9407 3558 9407 3557 9402 3532 9412
3468 9551 3520 9598 3524 9598 3564 9519
3616 9500 3616 9456 3610 9455 3610 9439
3614 9439 3614 9434 3616 9433 3613 9393
TIME...MOT...LOC 1858Z 278DEG 45KT 3612 9488 3562 9506 3525 9580
HAIL...1.25IN
WIND...70MPH
$$
LACY3 follow-up statements
518
WWUS54 KTSA 141918
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
218 PM CDT THU JUL 14 2016
ARC033-131-143-OKC001-021-061-077-079-091-101-121-135-142000-
/O.CON.KTSA.SV.W.0200.000000T0000Z-160714T2000Z/
SEBASTIAN AR-CRAWFORD AR-WASHINGTON AR-SEQUOYAH OK-MCINTOSH OK-
PITTSBURG OK-LE FLORE OK-LATIMER OK-CHEROKEE OK-MUSKOGEE OK-ADAIR OK-
HASKELL OK-
218 PM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHERN SEBASTIAN...CRAWFORD...WASHINGTON...SEQUOYAH...CENTRAL
MCINTOSH...EASTERN PITTSBURG...NORTHERN LE FLORE...LATIMER...
CHEROKEE...EASTERN MUSKOGEE...ADAIR AND HASKELL COUNTIES...
AT 217 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHEAST OF PROCTOR TO 3 MILES NORTHWEST OF
MARBLE CITY TO 5 MILES SOUTHEAST OF ENTERPRISE TO 7 MILES NORTH OF
HARTSHORNE...MOVING EAST AT 40 MPH.
HAZARD...70 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH... FAYETTEVILLE...
SPRINGDALE... VAN BUREN...
MCALESTER... TAHLEQUAH...
SALLISAW... POTEAU...
STILWELL... WILBURTON...
EUFAULA... STIGLER...
CEDARVILLE... MOUNTAINBURG...
NATURAL DAM... FARMINGTON...
ALMA... BARLING...
PRAIRIE GROVE... POCOLA...
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 23.
INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 263 AND 328.
INTERSTATE 540 BETWEEN MILE MARKERS 1 AND 14.
INTERSTATE 49 BETWEEN MILE MARKERS 22 AND 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE HAD A HISTORY OF
PRODUCING WIDESPREAD WIND DAMAGE ACROSS NORTHEAST OKLAHOMA. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3583 9396 3576 9396 3576 9395 3566 9398
3566 9407 3558 9407 3557 9402 3532 9412
3468 9551 3520 9598 3524 9598 3564 9519
3616 9500 3616 9456 3610 9455 3610 9439
3614 9439 3614 9434 3616 9433 3613 9393
TIME...MOT...LOC 1917Z 280DEG 37KT 3603 9473 3562 9488 3518 9531 3495
9557
HAIL...1.25IN
WIND...70MPH
$$
LACY849
WWUS54 KTSA 141933
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
233 PM CDT THU JUL 14 2016
OKC091-141942-
/O.CAN.KTSA.SV.W.0200.000000T0000Z-160714T2000Z/
MCINTOSH OK-
233 PM CDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MCINTOSH COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
WEST CENTRAL AND NORTHWESTERN ARKANSAS...AND NORTHEASTERN...
SOUTHEASTERN AND EAST CENTRAL OKLAHOMA.
LAT...LON 3577 9395 3576 9395 3566 9398 3566 9407
3556 9402 3532 9412 3468 9551 3514 9593
3524 9560 3522 9560 3533 9540 3529 9535
3555 9536 3564 9519 3616 9500 3616 9456
3610 9455 3610 9439 3616 9433 3613 9393
TIME...MOT...LOC 1932Z 278DEG 45KT 3600 9451 3559 9466 3516 9509 3493
9536
$$
ARC033-131-143-OKC001-021-061-077-079-101-121-135-142000-
/O.CON.KTSA.SV.W.0200.000000T0000Z-160714T2000Z/
SEBASTIAN AR-CRAWFORD AR-WASHINGTON AR-SEQUOYAH OK-PITTSBURG OK-
LE FLORE OK-LATIMER OK-CHEROKEE OK-MUSKOGEE OK-ADAIR OK-HASKELL OK-
233 PM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHERN SEBASTIAN...CRAWFORD...WASHINGTON...SEQUOYAH...EASTERN
PITTSBURG...NORTHERN LE FLORE...LATIMER...CHEROKEE...EASTERN
MUSKOGEE...ADAIR AND HASKELL COUNTIES...
AT 232 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTH OF CINCINNATI TO 4 MILES NORTHEAST OF
BRUSHY TO 3 MILES NORTH OF LEQUIRE TO 2 MILES WEST OF WILBURTON...
MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH... FAYETTEVILLE...
SPRINGDALE... VAN BUREN...
MCALESTER... TAHLEQUAH...
SALLISAW... POTEAU...
STILWELL... WILBURTON...
STIGLER... CEDARVILLE...
MOUNTAINBURG... NATURAL DAM...
FARMINGTON... ALMA...
BARLING... PRAIRIE GROVE...
POCOLA... MULDROW...
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 23.
INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 274 AND 328.
INTERSTATE 540 BETWEEN MILE MARKERS 1 AND 14.
INTERSTATE 49 BETWEEN MILE MARKERS 22 AND 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE HAD A HISTORY OF
PRODUCING WIDESPREAD WIND DAMAGE ACROSS NORTHEAST OKLAHOMA. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
TULSA.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3577 9395 3576 9395 3566 9398 3566 9407
3556 9402 3532 9412 3468 9551 3514 9593
3524 9560 3522 9560 3533 9540 3529 9535
3555 9536 3564 9519 3616 9500 3616 9456
3610 9455 3610 9439 3616 9433 3613 9393
TIME...MOT...LOC 1932Z 278DEG 45KT 3600 9451 3559 9466 3516 9509 3493
9536
HAIL...1.00IN
WIND...70MPH
$$
LACY515
WWUS54 KTSA 141949
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
249 PM CDT THU JUL 14 2016
OKC021-101-141958-
/O.CAN.KTSA.SV.W.0200.000000T0000Z-160714T2000Z/
CHEROKEE OK-MUSKOGEE OK-
249 PM CDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR CHEROKEE AND EASTERN MUSKOGEE
COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
WEST CENTRAL AND NORTHWESTERN ARKANSAS...AND NORTHEASTERN...
SOUTHEASTERN AND EAST CENTRAL OKLAHOMA.
LAT...LON 3583 9396 3576 9395 3566 9398 3566 9407
3558 9407 3558 9403 3556 9402 3532 9412
3468 9551 3492 9571 3525 9517 3564 9489
3564 9481 3575 9481 3610 9455 3610 9439
3616 9433 3613 9393
TIME...MOT...LOC 1948Z 270DEG 45KT 3598 9427 3557 9442 3514 9485 3491
9512
$$
ARC033-131-143-OKC001-061-077-079-121-135-142000-
/O.CON.KTSA.SV.W.0200.000000T0000Z-160714T2000Z/
SEBASTIAN AR-CRAWFORD AR-WASHINGTON AR-SEQUOYAH OK-PITTSBURG OK-
LE FLORE OK-LATIMER OK-ADAIR OK-HASKELL OK-
249 PM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR NORTHERN SEBASTIAN...CRAWFORD...WASHINGTON...SEQUOYAH...
SOUTHEASTERN PITTSBURG...NORTHERN LE FLORE...LATIMER...ADAIR AND
HASKELL COUNTIES...
AT 248 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES EAST OF PRAIRIE GROVE TO 2 MILES WEST OF
CEDARVILLE TO 4 MILES SOUTHWEST OF BOKOSHE TO 3 MILES SOUTHWEST OF
RED OAK...MOVING EAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
FORT SMITH... FAYETTEVILLE...
SPRINGDALE... VAN BUREN...
SALLISAW... POTEAU...
STILWELL... WILBURTON...
STIGLER... CEDARVILLE...
MOUNTAINBURG... NATURAL DAM...
FARMINGTON... ALMA...
BARLING... PRAIRIE GROVE...
POCOLA... MULDROW...
ROLAND... ELKINS...
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 0 AND 23.
INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 295 AND 328.
INTERSTATE 540 BETWEEN MILE MARKERS 1 AND 14.
INTERSTATE 49 BETWEEN MILE MARKERS 22 AND 69.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3583 9396 3576 9395 3566 9398 3566 9407
3558 9407 3558 9403 3556 9402 3532 9412
3468 9551 3492 9571 3525 9517 3564 9489
3564 9481 3575 9481 3610 9455 3610 9439
3616 9433 3613 9393
TIME...MOT...LOC 1948Z 270DEG 45KT 3598 9427 3557 9442 3514 9485 3491
9512
HAIL...1.00IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 10:49 AM CDT, 3 hours 11 minutes earlier.
Area forecast discussion, Jul 14, 10:49 AM CDT, 3 hours 11 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1049 AM CDT THU JUL 14 2016 ...UPDATE... .DISCUSSION... Earlier update increased precip chances for most locations based on organizing MCS and likelihood it will be persist eastward. Instability has recovered substantially in wake of the early morning convection and expectations are that severe weather potential will increase through the day as the ongoing storms become nearer sfc based. Prior to the convection temps are on track and any later update would be to cool temps once the convection influences an area. && .PRELIMINARY POINT TEMPS/POPS... TUL 95 70 89 72 / 90 80 40 30 FSM 94 72 90 73 / 80 70 40 30 MLC 95 72 91 73 / 70 60 40 30 BVO 92 67 88 69 / 90 80 30 30 FYV 90 68 86 67 / 80 80 40 30 BYV 90 68 86 67 / 80 80 40 30 MKO 94 71 90 72 / 90 80 40 30 MIO 91 68 88 70 / 90 70 30 30 F10 95 71 91 73 / 80 70 40 30 HHW 96 74 95 73 / 50 30 30 20 && .TSA Watches/Warnings/Advisories... OK...None. AR...None. && SHORT TERM...07
Hazardous weather outlook, Jul 14, 8:09 AM CDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 809 AM CDT THU JUL 14 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 809 AM CDT THU JUL 14 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...MAINLY NORTH OF INTERSTATE 40. ONSET...BEFORE NOON...INCREASING DURING AFTERNOON. FLASH FLOOD. RISK...ELEVATED. AREA...ALONG AND NORTH OF INTERSTATE 40. ONSET...THIS AFTERNOON. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...THIS AFTERNOON. AREA AT GREATEST RISK...NORTH OF INTERSTATE 40 IN EASTERN OKLAHOMA. DANGEROUS HEAT. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WEST-CENTRAL ARKANSAS. ONSET...THIS AFTERNOON. DISCUSSION... THUNDERSTORMS CONTINUE TO INCREASE ACROSS SOUTHERN KANSAS AND NORTH CENTRAL OKLAHOMA THIS MORNING...AND THEY ARE EXPECTED TO SPREAD EASTWARD DURING THE MORNING INTO AFTERNOON HOURS. ADDITIONAL THUNDERSTORMS MAY ALSO DEVELOP EASTWARD ACROSS NORTHEAST OKLAHOMA AHEAD OF THE GROWING THUNDERSTORM COMPLEX. EVENTUALLY STORMS ARE LIKELY TO CONSOLIDATE INTO ONE OR TWO LARGE STORM COMPLEXES...AND SPREAD EAST AND SOUTH THIS AFTERNOON AND EVENING. CONDITIONS DO APPEAR FAVORABLE FOR DAMAGING WIND POTENTIAL WITH ANY THUNDERSTORMS...AND THE WIND POTENTIAL WILL INCREASE FURTHER AS STORMS CONSOLIDATE. SEVERAL DATA SOURCES INDICATE LOCALIZED INTENSE WIND GUSTS...POSSIBLY NEAR 80 MPH WINDS... ARE POSSIBLE WITH THE STRONGEST STORMS. AREAS OF HEAVY RAIN WILL ALSO DEVELOP AS THE STORMS INCREASE IN COVERAGE AND GRADUALLY CONSOLIDATE INTO A LARGER COMPLEX. WHILE MANY LOCATIONS REMAIN VERY DRY...THE INTENSE RAINFALL RATES MAY PRODUCE LOCALIZED FLASH FLOODING. FINALLY...HEAT WILL ALSO BE A CONCERN THIS AFTERNOON IN AREAS THAT ARE NOT AFFECTED BY THUNDERSTORMS. HEAT INDEX VALUES APPROACHING 105 DEGREES MAY DEVELOP ACROSS PORTIONS OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY THROUGH WEDNESDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORM CHANCES CONTINUE INTO SATURDAY AS THE FRONTAL BOUNDARY STALLS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SOME OF THE STORMS COULD BE STRONG TO SEVERE ON FRIDAY WITH STRONG WIND GUSTS THE MAIN CONCERN. HOT AND DRY CONDITIONS WILL RETURN ON SUNDAY AND CONTINUE INTO THE MIDDLE OF NEXT WEEK. WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Jul 14, 1:43 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
143 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM FLOOD HENRYETTA 35.44N 95.98W
07/14/2016 OKMULGEE OK TRAINED SPOTTER
MAIN STREET IN HENRYETTA BLOCKED DUE TO WATER OVER THE
ROAD.
&&
AEJLocal storm report, Jul 14, 1:45 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
145 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 PM TSTM WND DMG MANNFORD 36.13N 96.35W
07/14/2016 CREEK OK TRAINED SPOTTER
NUMEROUS TREES DOWN. TIME ESTIMATED FROM RADAR.
&&
NMMLocal storm report, Jul 14, 1:46 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
146 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM TSTM WND DMG HENRYETTA 35.44N 95.98W
07/14/2016 OKMULGEE OK TRAINED SPOTTER
TREE LIMBS AND BRANCHES DOWN IN HENRYETTA.
&&
AEJLocal storm report, Jul 14, 1:49 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
149 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 PM TSTM WND DMG SAND SPRINGS 36.14N 96.11W
07/14/2016 TULSA OK PUBLIC
ROOF DAMAGE TO LARGE BARN ANGUS VALLEY IN SAND SPRINGS.
VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
&&
NMMLocal storm report, Jul 14, 1:58 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TULSA OK
158 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND GST 2 NW BIXBY 35.96N 95.91W
07/14/2016 E75.00 MPH TULSA OK TRAINED SPOTTER
TREE BRANCHES AND ROOFING MATERIAL BLOWN AROUND NEAR
151ST AND YALE.
&&
AEJLocal storm report, Jul 14, 1:59 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
159 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 3 N MUSKOGEE 35.79N 95.37W
07/14/2016 MUSKOGEE OK EMERGENCY MNGR
TRACTOR TRAILER BLOWN OVER
&&
EJCThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 10:36 PM CDT | Special Weather Statement | TSA | Kay | 39 min |
| Jul 14, 12:44 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 61 min |
| Jul 14, 12:59 AM CDT | Special Weather Statement | TSA | Tulsa | 46 min |
| Jul 14, 1:28 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 32 min |
| Jul 14, 1:34 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 41 min |
| Jul 14, 1:49 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 26 min |
| Jul 14, 2:11 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 49 min |
| Jul 14, 2:40 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 50 min |
| Jul 14, 3:21 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore | 54 min |
| Jul 14, 3:32 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 43 min |
| Jul 14, 4:16 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 59 min |
| Jul 14, 10:53 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 52 min |
| Jul 14, 11:01 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 59 min |
| Jul 14, 11:06 AM CDT | Special Weather Statement | TSA | Craig, Nowata, Rogers, Washington | 54 min |
| Jul 14, 11:13 AM CDT | Special Weather Statement | TSA | Creek, Tulsa | 62 min |
| Jul 14, 11:22 AM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 38 min |
| Jul 14, 11:33 AM CDT | Special Weather Statement | TSA | Craig, Ottawa | 57 min |
| Jul 14, 11:48 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Pawnee, Tulsa, Washington | 57 min |
| Jul 14, 12:03 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee, Tulsa | 42 min |
| Jul 14, 12:07 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 23 min |
| Jul 14, 12:19 PM CDT | Tornado Warning | TSA | Creek, Tulsa | 6 min |
| Jul 14, 12:24 PM CDT | Special Weather Statement | TSA | Mayes, Rogers | 66 min |
| Jul 14, 12:31 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 59 min |
| Jul 14, 12:34 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 56 min |
| Jul 14, 12:40 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 3 hr |
| Jul 14, 12:49 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Wagoner | 56 min |
| Jul 14, 12:53 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Wagoner | 67 min |
| Jul 14, 12:56 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 34 min |
| Jul 14, 1:18 PM CDT | Areal Flood Advisory | TSA | Cherokee, McIntosh, Mayes, Muskogee, Okmulgee, Rogers and 2 more | 3 hr |
| Jul 14, 1:20 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 5 more | 55 min |
| Jul 14, 1:32 PM CDT | Special Weather Statement | TSA | Pittsburg | 28 min |
| Jul 14, 1:41 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 49 min |
| Jul 14, 1:42 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Haskell, Sequoyah | 3 hr |
| Jul 14, 1:47 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more | 3 hr |
| Jul 14, 2:21 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 54 min |
| Jul 14, 2:30 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 60 min |
| Jul 14, 2:46 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, LeFlore, Sequoyah | 59 min |
| Jul 14, 3:02 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 58 min |
| Jul 14, 3:37 PM CDT | Special Weather Statement | TSA | Choctaw | 68 min |
| Jul 14, 3:51 PM CDT | Special Weather Statement | TSA | LeFlore, Pushmataha | 54 min |
| Jul 14, 2:55 PM CDT | Areal Flood Advisory | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 3 hr |
| Jul 14, 3:32 PM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 48 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.